# SDR NSVA2010204

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 6,251 hours, 6,179 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlocked
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED CREW DECLARED AN EMERGENCY.  FLIGHT DID NOT LOSE PRESSURIZATION.  FLIGHT HELD FOR 20 MINUTES TO BURN 800 LBS OF FUEL TO LAND AT OR BELOW MAX STRUCTURAL WEIGHT.  MX FOUND DOOR HANDLE IN UNLOCKED POSITION.  MX CYCLED DOOR, OPS CHECKED GOOD.
